# SDR AUS20030194

- Difficulty date: February 14, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Condition: Misinstalled
- Location: Instrument
- Stage of operation: TO
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) CAPTAINS INSTRUMENT PANEL DISLODGED AND MOVED REARWARDS DURING TAKEOFF. INVESTIGATION FOUND THAT THE PANEL HAD NOT BEEN CORRECTLY SECURED FOLLOWING MAINTENANCE. PERSONNEL/MAINTENANCE ERROR.
